# SDR SWIA200516425

- Difficulty date: December 23, 2005
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 31,158 hours, 26,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT AFT PRESSURE BULKHEAD WEB LBL 27.5, WL 130 CRACKED, ITEM FOUND AT C CHECK INSPECTION.  WEB REPAIRED.  REF. CRJ REO 601R-53-61-1541 REV "NC".
